# SDR QXEA200601092

- Difficulty date: April 12, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,472 hours, 28,174 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 RIGHT INBOARD WING OUTBOARD UPPER NUT PLATE L BRACKET CRACKED AT NACELLE.  REPAIRED IAW DASH8 200 SRM 51-40-00.
